Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from acne. Prescribed sebamed foam, isotretinon, side effect of dry skin, stopped medication, recurring acne, scars. Treatment?

Sir, this is XXXXX. I am 25 years old. I never had acne or pimples as a teenager. But for the past 2 years, my skin has been breaking out. I consulted a dermatologist a year and half back...she prescribed sebamed foam/fash foam, along with Isotretinon 10 mg tablets for 15 days first, then another 15 days after a month. Then for a year, I didn t have frequent breakouts even after the discontinuing medication after 30 days. My skin was always on the dry-combination side even before visiting the doc. Now three months back, my skin turned very dry and started peeling. My doctor suggested me Xplode zinc and ginseng tabs and venusia cream to tackle the dryness. But after this dry skin phase, recently my skin started breaking out and it s leaving scars on my face. Can you suggest me a treatment.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi....dear divya...,
Thanks for choosing HCM..,
Now U are facing XEROSIS....,
Due to excessive usage of creams..,
So stop all creams immediately,..,
use only Morning time,,SUNSCREEN LOTION...,
night use ...ELOVERA...Gracewell..,
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor